Efficient algorithms for computing the largest eigenvalue of a nonnegative tensor

Guanglu Zhou, Liqun Qi, Soon Yi Wu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

19 Citations (Scopus)

Abstract

Consider the problem of computing the largest eigenvalue for nonnegative tensors. In this paper, we establish the Q-linear convergence of a power type algorithm for this problem under a weak irreducibility condition. Moreover, we present a convergent algorithm for calculating the largest eigenvalue for any nonnegative tensors.
Original languageEnglish
Pages (from-to)155-168
Number of pages14
JournalFrontiers of Mathematics in China
Volume8
Issue number1
DOIs
Publication statusPublished - 14 Jan 2013

Keywords

  • Eigenvalue
  • linear convergence
  • nonnegative tensor
  • power method

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this